# SDR SWAA2015032637877

- Difficulty date: February 10, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON SUB THRESHOLD WEB CORRODED BETWEEN BS 792 - 847, BETWEEN RBL 20 - RBL 28.  R & R WEB IAW SRM & DWG.
